# SDR IPXA2018053030160

- Difficulty date: May 18, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Aircraft time: 37,142 hours, 5,492 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141U587682
- Condition: Damaged
- Location: Md Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, DAMAGE ON M/D CARGO FLOOR PANEL AT STA 465 , RBL 6. FABRICATE THE REPLACEMENT FLOOR PANEL PER EO NR B747-5320-42648-A.
